By Brandon Longo

PHILADELPHIA (CBS) – An overdosing man on the brink of death wasn’t happy when transit police in Philadelphia saved his life.

It happened Friday around 1:15 p.m. on the mezzanine level of the Somerset station.

“When they arrived officers observed a white male in 40s with pale blue skin, unresponsive, not breathing,” a SEPTA transit police spokesperson tells CBS Philly.

Officials say the man appeared to have overdosed and was in cardiac arrest.

That’s when responding SEPTA officers administered one dose of Narcan.

“There was no response, the man had no pulse,” the spokesperson said.

The officer worked feverishly to revive the man, administering another dose of Narcan.

Authorities say the life-saving efforts took three doses of Narcan before officers felt a pulse.

While in route to the hospital, authorities say the victim became coherent, but he wasn’t too happy.

“He said we were ruining his high,” the spokesperson said.

Authorities say police were called to assist with the situation at the hospital. The condition of the man is unknown at this time.

“He lived and was angry towards them for ruining his high. And those officers will do it again tonight if the need arises,” said Chief Thomas J. Nestel III, with SEPTA Transit Police.

Comments (2)
  1. Yeah, Mr. Blue Man Group should’ve been left to die.

  2. Bee Ben says:

    Should have let him die. Would have been no loss.

Leave a Reply

Please log in using one of these methods to post your comment:

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

More From CBS Philly

Latest Forecast
Weather App
Latest Videos

Watch & Listen LIVE